Differentsial'nye Uravneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1998, Volume 34, Number 6  


Science People
Alekseǐ Alekseevich Dezin (on the occasion of his 75th birthday)
V. S. Vladimirov, A. K. Gushchin, V. A. Il'in, V. N. Maslennikova, V. P. Mikhailov, E. I. Moiseev, B. V. Pal'tsev, V. K. Romanko, A. A. Samarskii
723

Ordinary Differential Equations
Existence of canonical forms of linear time-dependent control systems with respect to an exponential group
I. V. Gaishun
727
On the existence of a linear Pfaffian system with a countable number of distinct characteristic sets of solutions
N. A. Izobov
735
Inversion algorithms for linear control systems
A. V. Il'in, S. K. Korovin, V. V. Fomichev
744
On the existence of proper oscillating solutions of advanced differential equations
I. T. Kiguradze, I. P. Stavroulakis
751
On the irreducibility of linear systems by a generalized Lyapunov transformation to systems with functionally commutative matrices of coefficients
S. A. Mazanik
758
On the integral expansion of a function in degenerate hypergeometric functions
E. I. Moiseev, A. P. Prudnikov, U. Skurnik
765

Partial Differential Equations
The Dirichlet problem for second-order elliptic systems on the plane in Hardy-type classes
A. V. Aleksandrov
775
An initial-boundary value problem for the nonlinear heat equation in an $n$-dimensional rectangular domain
A. I. Vagabov
782
On the Schrödinger and Klein–Gordon equations. II
A. A. Dezin
789
A problem with a shift for a parabolic-hyperbolic equation
A. A. Kilbas, O. A. Repin
799
On solutions of boundary value problems for a system in the theory of elasticity and for the biharmonic equation in a half-space
H. A. Matevossian
806
Some refinements of a stabilization theorem for solutions of the heat equation
V. D. Repnikov
812
Some inverse problems for the Schrödinger operator with Kato potential
A. G. Razborov, V. S. Serov
816
On the properties of monotone growth of the $L_p$ norm on the boundary of solutions of elliptic equations
A. Yu. Khokhlov
825

Short Communications
Haar wavelets and differential equations
I. Antoniou, K. Gustafson
832
On the equivalence and differential rational invariants of second-order linear partial differential equations of two variables under a change of variables
U. D. Bekbaev
835
On the Green function of a nonlocal boundary value problem with degenerations
I. D. Pukal'skii
838
On the solvability of a problem with a nonlocal integral condition for a differential equation in a Banach space
I. V. Tikhonov
841
On the boundedness of solutions of a class of quasilinear parabolic equations
A. B. Shapoval
844

Chronicle
О семинаре по качественной теории дифференциальных уравнений в Московском университете
846
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021